Home > APM>
Biography

Prof. Amitabha Tripathi

Department of Mathematics

Indian Institute of Technology, India

Professor


Email: at1089@gmail.com, atripath@maths.iitd.ac.in


Qualifications

1989 Ph.D., State University of New York, USA

1985 M.A., State University of New York, USA

1982 M.Sc., Indian Institute of Technology, India

1980 B.Sc. (Hons.), University of Delhi, India


Publications (selected)

  1. Tripathi, A. (1993), A Comparison of Dispersion and Markoff Constants, Acta Arithmetica, 63.3, 193-203.
  2. Tripathi, A. (1994),  The Coin Exchange Problem for Arithmetic Progressions, American Mathematical Monthly, 101, 10, 779-781.
  3. Gupta, S. and Tripathi, A. (1999), Density of M-sets in Arithmetic Progression, Acta Arithmetica, 89.3, 255-257.
  4. Tripathi, A. and Vijay, S. (2003), A Note on a Theorem of Erdos and Gallai, Discrete Mathematics, 265, 417-420.
  5. Tripathi, A. (2003), On a variation of the Coin Exchange Problem for Arithmetic Progressions, Integers: Electronic Journal of Combinatorial Number Theory, 3, Article A01, 5 pages.
  6. Tripathi, A. and Vijay, S. (2005), Closest Approximations to Real Numbers, Ars Combinatoria, 77, 3-8.
  7. Tripathi, A. (2006), A Note on the Postage Stamp Problem, Journal of Integer Sequences, 9, 1, Article 06.1.3, 3 pages.
  8. Tripathi, A. (2006), On a linear diophantine problem of Frobenius, Integers: Electronic Journal of Combinatorial Number Theory, 6, Article A14, 6 pages.
  9. Ahuja, T. S. and Tripathi, A. (2006), On the order of a graph with a given Degree Set, Journal of Combinatorial Mathematics and Combinatorial Computing, 57, 157-162.
  10. Tripathi, A. and Vijay, S. (2006), On a generalization of the Coin Exchange Problem for three variables, Journal of Integer Sequences, 9, 4, Article 06.4.6, 8 pages.
  11. Tripathi, A. and Vijay, S. (2006), On the least size of a graph with a given Degree Set, Discrete Applied Mathematics, 154, 17, 2530-2536.
  12. Singh, M. and Tripathi, A. (2007), On an extremal problem related to a theorem of Whitney, Discrete Applied Mathematics, 155, 4, 579-583.
  13. Tripathi, A. and Vijay, S. (2007), A short proof of a theorem on degree sets of graphs, Discrete Applied Mathematics, 155, 5, 670-671.
  14. Tripathi, A. (2008), On sums of positive integers that are not of the form ax+by=n, American Mathematical Monthly, 115, 4, 363-364.
  15. Gautam, S, Srivastava, A. K. and Tripathi, A. (2008), On multicolour noncomplete Ramsey graphs of Star graphs, Discrete Applied Mathematics, 156, 12, 2423-2428.
  16. Tripathi, A. (2008), On the Frobenius Problem for Geometric Sequences, Integers: Electronic Journal of Combinatorial Number Theory, 8, 1, Article A43, 5 pages.
  17. Tripathi, A. and Tyagi, H. (2008), A simple criterion on degree sequences of graphs, Discrete Applied Mathematics, 156, 18, 3513--3517.
  18. Pandey, R. K. and Tripathi, A. (2009), On the density of integral sets with missing differences, Combinatorial Number Theory, Proceedings of the Integers Conference 2007, Carrollton, Georgia, USA, October 2007, de Gruyters, 157-169. Also in Integers: Electronic Journal of Combinatorial Number Theory, 9, Supplementary, Article 12 (2009), 12 pages.
  19. Tripathi, A. (2009), On the largest size of a partition that is both s-core and t-core, Journal of Number Theory, 129, 7, 1805-1811.
  20. Tripathi, A., Venugopalan, S. and West, D. B. (2010), A short constructive proof of the Erdos-Gallai characterization of graphic lists, Discrete Mathematics, 310, 4, 343-344.
  21. Tripathi, A. (2010), On the Frobenius Problem for {a^k,a^k+1,a^k+a,…,a^k+a^{k-1}}, Integers: Electronic Journal of Combinatorial Number Theory, 10, Article A44, 523-529.
  22. Pandey, R. K. and Tripathi, A. (2011), On the density of integral sets with missing differences from sets related to arithmetic progressions, Journal of Number Theory, 131, 4, 634-647.
  23. Pandey, R. K. and Tripathi, A. (2011), A note on a problem of Motzkin regarding density of integral sets with missing differences, Journal of Integer Sequences, 14, 6, Article 11.6.3, 8 pages.
  24. Garg, A., Goel, A. and Tripathi, A. (2011), Constructive extensions of two results on graphic sequences, Discrete Applied Mathematics, 159, 17, 2170-2174.
  25. Tripathi, A. (2013), The Frobenius Problem for Modified Arithmetic Progressions, Journal of Integer Sequences, 16, 7, Article 13.7.4, 6 pages.
  26. Tiwari, A. and Tripathi, A. (2013), On the range of size of Sum graphs & Integral Sum graphs of a given order, Discrete Applied Mathematics, 161, 16-17, 2653-2661.
  27. Pandey, R. K. and Tripathi, A. (2015), A note on the density of M-sets in geometric sequence, Ars Combinatoria, 119, 221-224.
  28. Batra, S. S., Kumar, N. and Tripathi, A. (2015), On a linear Diophantine problem involving the Fibonacci and Lucas sequences, Integers: Electronic Journal of Combinatorial Number Theory, 15, Article A26, 12 pages.
  29. Gupta S., Thulasi Rangan J, and Tripathi A. (2015), The two-colour Rado number for the equation ax+by=(a+b)z, Annals of Combinatorics, 19, 269-291.
  30. Tripathi A. (2016), On the Frobenius Problem for {a,ha+d,ha+bd,ha+b^2d,…,ha+b^kd}, Journal of Number Theory, 162, 212-223.

Profile Details

Last Updated: 4 March, 2016.

Reference this profile directly: http://web.iitd.ac.in/~atripath/